Alert archive / New Mexico / Winter Storm Warnings in 2015
Winter Storm Warning 9, NWS Albuquerque, NM
NWS Albuquerque, NM issued this winter storm warning at Mar 19, 2015, 4:27 AM MDT. It took effect at Mar 19, 2015, 3:00 PM MDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 19, 2015, 4:27 AM MDT (10:27 UTC)
- In effect from
- Mar 19, 2015, 3:00 PM MDT
- Expired
- Mar 20, 2015, 3:16 AM MDT
- In force
- 12 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
043 WWUS45 KABQ 191027 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 427 AM MDT THU MAR 19 2015 ...HEAVY HIGH ELEVATION SNOWFALL EXPECTED LATE THIS AFTERNOON THROUGH FRIDAY MORNING... .A SLOW MOVING LOW PRESSURE SYSTEM SOUTHWEST OF NEW MEXICO WILL CONTINUE TO USHER IN SUBTROPICAL MOISTURE INTO AN UPPER LEVEL TROUGH THAT WILL SLOWLY CROSS THE NORTHERN MOUNTAINS FROM THE NORTHWEST. A BACK DOOR COLD FRONT WILL LOWER SNOW LEVELS AS IT PUSHES THROUGH THE SANGRE DE CRISTO MOUNTAINS LATE THIS AFTERNOON...THEN WESTWARD ACROSS THE REMAINDER OF THE NORTHERN MOUNTAINS THIS EVENING. THE HEAVIEST SNOWFALL WILL FAVOR AREAS ABOVE 8500 FEET...THOUGH SNOW LEVELS WILL FALL BELOW THAT FOR A TIME OVERNIGHT. UP TO ONE FOOT OF SNOW WILL BE POSSIBLE FOR LOCALES ABOVE 10000 FEET. SNOW WILL DIMINISH LATE FRIDAY MORNING. NMZ510-512>515-191800- /O.UPG.KABQ.WS.A.0011.150319T2100Z-150320T1800Z/ /O.NEW.KABQ.WS.W.0009.150319T2100Z-150320T1800Z/ SAN JUAN MOUNTAINS-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS- 427 AM MDT THU MAR 19 2015 ...WINTER STORM WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON MDT FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * SNOW ACCUMULATIONS...6 TO 10 INCHES...LOCALLY UP TO ONE FOOT. * TIMING...RAIN WILL CHANGE TO SNOW ACROSS MUCH OF THE SANGRE DE CRISTO MOUNTAINS LATE THIS AFTERNOON...THEN ACROSS THE SAN JUAN MOUNTAINS DURING THE EVENING. THE HEAVIEST ACCUMULATIONS ARE EXPECTED THIS EVENING THROUGH THE OVERNIGHT PERIOD...BEFORE DIMINISHING FRIDAY MORNING. * WINDS...BECOMING EAST AND NORTHEAST AT 10 TO 20 MPH WITH THE ARRIVAL OF A BACK DOOR COLD FRONT LATE TODAY. * SNOW LEVELS...DROPPING TO 8500 FEET ACROSS MUCH OF THE SANGRE DE CRISTOS THIS AFTERNOON...THEN FALLING TO NEAR 7500 FEET THIS EVENING. SNOW LEVELS WILL RISE BACK TO NEAR 8500 FEET LATE FRIDAY MORNING. * LOCAL IMPACTS...HIGH ELEVATION ROADS WILL BECOME SNOW PACKED AND ICY. VISIBILITY MAY DROP WELL BELOW A HALF MILE DURING PERIODS OF HEAVIER SNOWFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ NMZ511-191800- /O.UPG.KABQ.WS.A.0011.150319T2100Z-150320T1800Z/ /O.NEW.KABQ.WW.Y.0013.150319T2100Z-150320T1800Z/ JEMEZ MOUNTAINS- 427 AM MDT THU MAR 19 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON MDT FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * SNOW ACCUMULATIONS...3 TO 7 INCHES. * TIMING...RAIN WILL CHANGE TO SNOW ACROSS THE JEMEZ MOUNTAINS THIS EVENING. THE HEAVIEST ACCUMULATIONS ARE EXPECTED THIS EVENING AND OVERNIGHT BEFORE DIMINISHING FRIDAY MORNING. * WINDS...BECOMING SOUTHEAST 10 TO 15 MPH WITH THE ARRIVAL OF A BACK DOOR COLD FRONT LATE TODAY. * SNOW LEVELS...FALLING BETWEEN 7500 AND 8000 FEET THIS EVENING AND OVERNIGHT... LIFTING TO NEAR 8500 FEET LATE FRIDAY MORNING. * LOCAL IMPACTS...HIGH ELEVATION ROADS WILL BECOME SNOW PACKED AND ICY. VISIBILITY MAY FALL BELOW ONE HALF MILE DURING PERIODS OF HEAVIER SNOWFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL PRIMARILY CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. && $$ 34
3 follow-up statements
284 WWUS45 KABQ 191745 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1145 AM MDT THU MAR 19 2015 ...HEAVY HIGH ELEVATION SNOWFALL EXPECTED LATE THIS AFTERNOON THROUGH FRIDAY MORNING... .A SLOW MOVING LOW PRESSURE SYSTEM SOUTHWEST OF NEW MEXICO WILL CONTINUE TO USHER IN SUBTROPICAL MOISTURE INTO AN UPPER LEVEL TROUGH THAT WILL SLOWLY CROSS THE NORTHERN MOUNTAINS FROM THE NORTHWEST. A BACK DOOR COLD FRONT WILL LOWER SNOW LEVELS AS IT PUSHES THROUGH THE SANGRE DE CRISTO MOUNTAINS LATE THIS AFTERNOON...THEN WESTWARD ACROSS THE REMAINDER OF THE NORTHERN MOUNTAINS THIS EVENING. THE HEAVIEST SNOWFALL WILL FAVOR AREAS ABOVE 9000 FEET...THOUGH SNOW LEVELS WILL FALL BELOW THAT FOR A TIME OVERNIGHT. UP TO ONE FOOT OF SNOW WILL BE POSSIBLE FOR LOCATIONS ABOVE 10000 FEET. SNOW WILL DIMINISH LATE FRIDAY MORNING. NMZ510-512>515-200145- /O.CON.KABQ.WS.W.0009.150319T2100Z-150320T1800Z/ SAN JUAN MOUNTAINS-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS- 1145 AM MDT THU MAR 19 2015 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON MDT FRIDAY... A WINTER STORM WARNING FOR HEAVY SNOW REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON MDT FRIDAY. * SNOW ACCUMULATIONS...6 TO 10 INCHES ABOVE 9000 FEET...LOCALLY UP TO ONE FOOT ABOVE 10000 FEET. * TIMING...RAIN WILL CHANGE TO SNOW ACROSS MUCH OF THE SANGRE DE CRISTO MOUNTAINS ABOVE 8500 FEET LATE THIS AFTERNOON...THEN ACROSS THE TUSAS MOUNTAINS DURING THE EVENING. THE HEAVIEST ACCUMULATIONS ARE EXPECTED THIS EVENING THROUGH THE OVERNIGHT PERIOD... BEFORE DIMINISHING FRIDAY MORNING. * WINDS...BECOMING EAST AND NORTHEAST AT 10 TO 20 MPH WITH THE ARRIVAL OF A BACK DOOR COLD FRONT LATE TODAY. * SNOW LEVELS...DROPPING TO 9500 FEET ACROSS MUCH OF THE SANGRE DE CRISTOS THIS AFTERNOON...THEN FALLING TO NEAR 8000 FEET TONIGHT. SNOW LEVELS WILL RISE BACK TO NEAR 9000 FEET LATE FRIDAY MORNING. * LOCAL IMPACTS...HIGH ELEVATION ROADS WILL BECOME SNOW PACKED AND ICY. VISIBILITY MAY DROP WELL BELOW A HALF MILE DURING PERIODS OF HEAVIER SNOWFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ NMZ511-200145- /O.CON.KABQ.WW.Y.0013.150319T2100Z-150320T1800Z/ JEMEZ MOUNTAINS- 1145 AM MDT THU MAR 19 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON MDT FRIDAY... A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON MDT FRIDAY. * SNOW ACCUMULATIONS...3 TO 7 INCHES. * TIMING...RAIN WILL CHANGE TO SNOW ACROSS THE JEMEZ MOUNTAINS THIS EVENING. THE HEAVIEST ACCUMULATIONS ARE EXPECTED THIS EVENING AND OVERNIGHT BEFORE DIMINISHING FRIDAY MORNING. * WINDS...BECOMING SOUTHEAST 10 TO 15 MPH WITH THE ARRIVAL OF A BACK DOOR COLD FRONT LATE TODAY. * SNOW LEVELS...FALLING TO 8500 FEET THIS EVENING AND 8000 FEET OVERNIGHT... LIFTING TO NEAR 8500 FEET LATE FRIDAY MORNING. * LOCAL IMPACTS...HIGH ELEVATION ROADS WILL BECOME SNOW PACKED AND ICY. VISIBILITY MAY FALL BELOW ONE HALF MILE DURING PERIODS OF HEAVIER SNOWFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL PRIMARILY CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. && $$
518 WWUS45 KABQ 200147 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 747 PM MDT THU MAR 19 2015 ...HEAVY HIGH ELEVATION SNOWFALL EXPECTED TONIGHT INTO FRIDAY MORNING... .A SLOW MOVING LOW PRESSURE SYSTEM SOUTHWEST OF NEW MEXICO WILL CONTINUE TRANSPORT SUBTROPICAL MOISTURE INTO A RATHER BROAD UPPER LEVEL EXTENDING NORTHEAST FROM THAT LOW ACROSS NORTHWEST NEW MEXICO INTO COLORADO. THIS WILL COMBINE WITH A WESTBOUND BACK DOOR COLD FRONT TO GENERATE SIGNIFICANT ACCUMULATION SNOW ACROSS THE NORTHERN NEW MEXICO HIGH COUNTRY. SNOW LEVELS WILL LOWER TO BETWEEN 7200 AND 8000 FEET OVERNIGHT ACROSS THIS AREA AS THE POST FRONTAL AIR MASS DEEPENS A BIT. THE HEAVIEST SNOWFALL WILL FAVOR AREAS ABOVE 8500 FEET. AS MUCH AS 10 OR 12 INCHES OF SNOW WILL BE POSSIBLE FOR LOCATIONS ABOVE 9500 FEET. SNOW WILL DIMINISH BY MID TO LATE MORNING FRIDAY. NMZ510-512>515-201130- /O.CON.KABQ.WS.W.0009.000000T0000Z-150320T1800Z/ SAN JUAN MOUNTAINS-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS- 747 PM MDT THU MAR 19 2015 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT FRIDAY... A WINTER STORM WARNING FOR HEAVY SNOW REMAINS IN EFFECT UNTIL NOON MDT FRIDAY. * SNOW ACCUMULATIONS...5 TO 9 INCHES ABOVE 8500 FEET...LOCALLY UP TO ONE FOOT ABOVE 9500 FEET. * TIMING...SNOW WILL FALL NEAR AND ABOVE ROUGHLY 8000 FEET ACROSS MUCH OF THE SANGRE DE CRISTO MOUNTAINS THIS EVENING AND BE AT THE SURFACE ACROSS MOST OF THIS AREA LATE TONIGHT...WHILE RAIN CHANGES TO SNOW ABOVE ROUGHLY 8000 FEET ACROSS THE TUSAS MOUNTAINS THIS EVENING. THE HEAVIEST ACCUMULATIONS ARE EXPECTED THROUGH THE OVERNIGHT PERIOD. * WINDS...VARYING FROM NORTHEAST THROUGH SOUTHEAST AT 5 TO 15 MPH... LOCALLY HIGHER THROUGH PASSES AND CANYONS. * SNOW LEVELS...DROPPING TO BETWEEN 7200 AND 8000 FEET TONIGHT. * LOCAL IMPACTS...HIGH ELEVATION ROADS WILL BECOME SNOW PACKED AND ICY. VISIBILITY MAY DROP WELL BELOW A HALF MILE DURING PERIODS OF HEAVIER SNOWFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ NMZ511-201130- /O.CON.KABQ.WW.Y.0013.000000T0000Z-150320T1800Z/ JEMEZ MOUNTAINS- 747 PM MDT THU MAR 19 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MDT FRIDAY... A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT UNTIL NOON MDT FRIDAY. * SNOW ACCUMULATIONS...3 TO 7 INCHES. * TIMING...RAIN WILL CHANGE TO SNOW ACROSS THE JEMEZ MOUNTAINS THIS EVENING. THE HEAVIEST ACCUMULATIONS ARE EXPECTED THIS EVENING AND OVERNIGHT BEFORE DIMINISHING FRIDAY MORNING. * WINDS...BECOMING SOUTHEAST 10 TO 15 MPH WITH THE ARRIVAL OF A BACK DOOR COLD FRONT EARLY THIS EVENING. * SNOW LEVELS...FALLING TO 8500 FEET THIS EVENING AND 8000 FEET OVERNIGHT...LIFTING TO NEAR 8500 FEET LATE FRIDAY MORNING. * LOCAL IMPACTS...HIGH ELEVATION ROADS WILL BECOME SNOW PACKED AND ICY. VISIBILITY MAY FALL BELOW ONE HALF MILE DURING PERIODS OF HEAVIER SNOWFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL PRIMARILY CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. && $$ 43
099 WWUS45 KABQ 200916 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 316 AM MDT FRI MAR 20 2015 NMZ510-512>515-201030- /O.CAN.KABQ.WS.W.0009.000000T0000Z-150320T1800Z/ SAN JUAN MOUNTAINS-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS- 316 AM MDT FRI MAR 20 2015 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WINTER STORM WARNING. SNOW HAS LARGELY ENDED ACROSS THE SANGRE DE CRISTO AND SAN JUAN MOUNTAINS THIS MORNING. LITTLE...IF ANY...ADDITIONAL ACCUMULATIONS ARE EXPECTED. THEREFORE...THE WINTER STORM WARNING HAS BEEN CANCELLED. $$ NMZ511-201030- /O.CAN.KABQ.WW.Y.0013.000000T0000Z-150320T1800Z/ JEMEZ MOUNTAINS- 316 AM MDT FRI MAR 20 2015 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WINTER WEATHER ADVISORY. SNOW HAS LARGELY ENDED ACROSS THE JEMEZ MOUNTAINS THIS MORNING. LITTLE...IF ANY ADDITIONAL ACCUMULATIONS ARE EXPECTED. THEREFORE...THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. $$ 34
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this winter storm warning went out at Mar 19, 3:41 AM MDT, 46 minutes earlier.
Area forecast discussion, Mar 19, 3:41 AM MDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 341 AM MDT THU MAR 19 2015 .SYNOPSIS... WIDESPREAD PRECIPITATION IS IN STORE TODAY AND TONIGHT ACROSS THE LAND OF ENCHANTMENT. THOUGH MAINLY RAIN IS EXPECTED...AREAS ABOVE 8000 FEET IN THE NORTHERN MOUNTAINS WILL SEE SIGNIFICANT SNOW ACCUMULATIONS. ELSEWHERE...RAINFALL AMOUNTS OF ONE HALF INCH WILL BE COMMON...WITH SOME AREAS PICKING UP RAINFALL TOTALS CLOSER TO AN INCH. SCATTERED SHOWERS AND THUNDERSTORMS REMAIN ON TAP FOR FRIDAY...ESPECIALLY ACROSS WESTERN NEW MEXICO. SOME ISOLATED ACTIVITY MAY PERSIST INTO SATURDAY ACROSS THE HIGHER TERRAIN. MUCH DRIER AIR WILL MOVE INTO THE STATE EARLY NEXT WEEK...ELIMINATING PRECIPITATION CHANCES. IN FACT...A MORE TYPICAL BREEZY MARCH DAY LOOKS TO BE IN STORE FOR TUESDAY. && .DISCUSSION... WIDESPREAD PRECIPITATION REMAINS ON TAP TODAY AS SUBTROPICAL MOISTURE CONTINUES TO BE USHERED IN AHEAD OF A PACIFIC LOW OVER NORTHERN BAJA/SOUTHERN AZ. KABQ 00Z SOUNDING BOASTING A PWAT OF 0.74...WHICH IS THE 4TH HIGHEST ON RECORD FOR THE MONTH OF MARCH. WEAK PERTURBATIONS LOOK TO EJECT NEWD OVER NM THIS AFTERNOON FROM THE PACIFIC LOW AS THE NORTHERN STREAM TROUGH NEARS NORTHERN NM AND A BACK DOOR FRONT SLIDES SOUTHWARD ACROSS THE PLAINS. THUS...ABUNDANT MOISTURE AND WIDESPREAD LIFT WILL BE MORE THAN SUFFICIENT FOR WIDESPREAD PRECIPITATION TODAY...AND PRECIPITATION WILL CONTINUE OVERNIGHT. SNOW LEVELS WILL REMAIN QUITE HIGH TODAY...AOA 8500 FEET...UNTIL LATE THIS AFTN/EARLY EVE AS THE BACK DOOR FRONT PROGRESSES FARTHER SOUTH AND BACKS UP TO THE SANGRE DE CRISTO MOUNTAINS. AT THAT TIME...SNOW LEVELS MAY LOWER TO NEAR 7500 FEET AND CONTINUE NEAR THAT LEVEL THROUGH THE OVERNIGHT HOURS...AT LEAST IN THE VICINITY OF THE NORTHERN MTNS. HIGHER SNOW LEVELS WILL PERSIST FURTHER SOUTH. HAVE DECIDED TO UPGRADE THE WINTER STORM WATCH TO A WARNING FOR THE NORTHERN MTNS...EXCEPT FOR THE JEMEZ... WHERE THE WATCH WILL BE UPGRADED TO AN ADVISORY. UP TO A FOOT OF SNOW WILL BE POSSIBLE ABOVE 10000 FEET IN THE SANGRE DE CRISTO MOUNTAINS. IT APPEARS THAT THE NORTHERN STREAM TROUGH WILL PHASE WITH THE PACIFIC LOW AS THEY INCH EAST/SE ON FRIDAY. STILL LOOKING FOR SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS FAVORING THE HIGH TERRAIN...ESPECIALLY ACROSS THE WEST. THE PHASED TROUGHS LOOKED TO FINALLY MOVE EAST ACROSS NM ON FRIDAY NIGHT AND EARLY SATURDAY. MODELS LOOK TO BE TRENDING QPF DOWNWARD FOR SATURDAY AS DRIER AIR MOVES IN...THUS LATER SHIFTS MAY NEED TO CONTINUE TO CUT BACK ON POPS SAT AFTN. WEAK RIDGING ACROSS THE DESERT SW WILL SET UP FOR SUNDAY AND MUCH DRIER AIR WILL MOVE INTO NM...REMOVING CHANCES FOR PRECIPITATION. TEMPERATURES WILL SOLIDLY BE ABOVE NORMAL...AFTER BEING MOSTLY BELOW NORMAL TODAY AND FRIDAY DUE TO THE PRECIP/CLOUD COVER. A WEAK FRONT MAY BACK INTO NE NM ON MONDAY...BUT TEMPS SHOULD REMAIN ABOVE NORMAL. BY TUESDAY...WESTERLY FLOW ALOFT WILL INCREASE AS A SURFACE LOW OVER SE CO DEVELOPS. THUS...A DRY AND BREEZY...MORE TYPICAL MARCH DAY...LOOKS TO BE IN STORE FOR TUESDAY. AN UPPER LEVEL TROUGH MAY CLIP NE NM ON WED/THURS BUT TOO EARLY TO SAY HOW MUCH IMPACT IT WILL HAVE. 34 && .FIRE WEATHER... VERY MOIST AIR MASS WILL REMAIN IN PLACE TODAY AND FRIDAY...WITH COOL TEMPERATURES AND WETTING PRECIPITATION. A WARMING AND DRYING TO START ON SATURDAY AND CONTINUE THROUGH TUESDAY...WHEN SOME SPOTTY CRITICAL WEATHER IS POSSIBLE. COOLER WEDNESDAY AND THURSDAY WITH INCREASING CHANCES OF WETTING PRECIPITATION FAVORING NORTHERN ZONES. ACTIVE PATTER TO CONTINUE TODAY AS THE TROUGH AXIS OF AN UPPER LOW...CURRENTLY POSITIONED OVER ARIZONA GRADUALLY APPROACHES NEW MEXICO. SOUTHERLY FLOW AHEAD OF THE LOW IS USHERING IN DEEP MOISTURE WITH PRECIPITABLE WATER VALUES WELL ABOVE AVERAGE. SHOWERS ARE CURRENTLY MOVING FROM SOUTHWEST TO NORTHEAST. WHILE SOME AREAS WILL SEE A SHORT BREAK IN ACTIVITY TODAY...A BACK DOOR FRONT WILL MOVE INTO THE NORTHEAST AS THE UPPER LEVEL JET AHEAD OF THE LOW STEADILY STRENGTHENS PROVIDING ADDITIONAL SUPPORT FOR WETTING PRECIPITATION LATER TODAY AND TONIGHT. A FEW THUNDERSTORMS MAY ACCOMPANY THIS ACTIVITY...WITH ACCUMULATING SNOW OVER THE NORTHERN MOUNTAINS THIS AFTERNOON AND OVERNIGHT. AS THE UPPER LOW SLOWLY SHIFTS TO THE EAST...CHANCES OF WETTING RAIN CONTINUE BUT GRADUALLY DECREASE FRIDAY...WITH THE HIGHER TERRAIN FAVORED. VENTILATION TO BE POOR ACROSS THE NORTH AND EAST. THE LOW WEAKENS AND MOVES EAST OF NEW MEXICO BY LATE SATURDAY...WITH WARMING ALL ZONES AND ISOLATED MAINLY HIGHER TERRAIN WETTING PRECIPITATION. THE WARMING AND DRYING TREND CONTINUES ON SUNDAY AS WEAK RIDGING BUILDS OVER THE ROCKIES. VENTILATION INCREASES BOTH DAYS. NEAR ZONAL FLOW ON MONDAY AND TUESDAY WITH LEE TROUGHING DEVELOPING ON TUESDAY WITH GUSTY WEST TO SOUTHWEST WINDS BY AFTERNOON. TEMPERATURES WILL BE 5 TO 15 DEGREES ABOVE AVERAGE...MIN RH WILL DROP BELOW 15 PERCENT IN PLACES...AND HAINES VALUES ARE FORECAST TO REACH 5 TO 6. THUS...SOME CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE...MAINLY WEST CENTRAL AND EAST CENTRAL ZONES ALONG THE INTERSTATE 40 CORRIDOR. 05 && .AVIATION... 06Z TAF CYCLE THE CURRENT BATCH OF SHOWERS OVER THE NORTHERN HIGH TERRAIN AND THE NORTHEAST PLAINS WILL EXIT SLOWLY THROUGH SUNRISE. CLEARING BEHIND THIS WAVE MAY ALLOW FOR FOG DEVELOPMENT AROUND THE AREAS MENTIONED EARLIER TONIGHT...FROM KAEG TO KABQ/KSAF AND KLVS. WIDESPREAD RAINFALL BTWN 0.05 AND 0.15 WAS REPORTED AND CURRENT DEWPOINT DEPRESSIONS ARE ON THE ORDER OF 3 SO IT LOOKS MORE POSSIBLE WITH THIS AREA OF CLEARING. PLACED TEMPO GROUPS FOR JUST A COUPLE HOURS TO NARROW IN ON BEST WINDOW...BEFORE THE NEXT AREA OF CLOUD COVER INCREASING OVERHEAD FROM THE SOUTHWEST. THURSDAY STILL LOOKS LIKE A VERY DYNAMIC DAY AFT 18Z AS A COLD FRONT MOVES INTO THE AREA BENEATH AN APPROACHING UPPER WAVE. WIDESPREAD SHOWERS AND THUNDERSTORMS...RAIN CHANGING TO SNOW IN THE HIGH TERRAIN...AND GUSTY WINDS ARE EXPECTED BEHIND THE FRONT. GUYER && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 65 40 59 35 / 50 40 20 20 DULCE........................... 58 33 54 31 / 60 80 40 30 CUBA............................ 55 34 53 33 / 70 80 50 30 GALLUP.......................... 56 35 57 29 / 70 40 30 20 EL MORRO........................ 50 33 51 31 / 90 80 50 30 GRANTS.......................... 53 34 54 28 / 80 80 40 30 QUEMADO......................... 50 35 52 31 / 80 80 60 40 GLENWOOD........................ 59 38 62 37 / 70 50 40 30 CHAMA........................... 54 29 51 27 / 70 90 50 30 LOS ALAMOS...................... 53 36 51 35 / 80 100 40 30 PECOS........................... 53 34 49 33 / 90 100 40 20 CERRO/QUESTA.................... 51 30 51 28 / 80 90 40 20 RED RIVER....................... 44 25 44 27 / 100 100 50 30 ANGEL FIRE...................... 46 27 46 26 / 90 100 40 30 TAOS............................ 53 32 53 31 / 70 80 30 20 MORA............................ 52 31 48 31 / 90 100 40 20 ESPANOLA........................ 59 38 57 35 / 70 80 20 20 SANTA FE........................ 54 35 52 35 / 80 100 30 20 SANTA FE AIRPORT................ 57 36 55 35 / 70 90 30 20 ALBUQUERQUE FOOTHILLS........... 58 40 56 38 / 70 90 30 20 ALBUQUERQUE HEIGHTS............. 61 42 59 40 / 70 80 30 20 ALBUQUERQUE VALLEY.............. 62 41 60 40 / 70 80 30 20 ALBUQUERQUE WEST MESA........... 61 42 59 40 / 70 80 30 20 LOS LUNAS....................... 62 40 60 40 / 70 80 30 20 RIO RANCHO...................... 60 42 58 39 / 70 80 30 20 SOCORRO......................... 60 43 61 42 / 80 70 30 20 SANDIA PARK/CEDAR CREST......... 54 35 52 37 / 90 100 40 20 TIJERAS......................... 56 36 54 36 / 80 100 40 20 MORIARTY/ESTANCIA............... 57 33 56 33 / 80 90 30 20 CLINES CORNERS.................. 54 32 51 35 / 90 100 30 20 GRAN QUIVIRA.................... 55 36 54 37 / 80 90 40 20 CARRIZOZO....................... 59 40 59 41 / 60 70 30 20 RUIDOSO......................... 58 34 54 39 / 50 70 30 20 CAPULIN......................... 48 32 55 33 / 80 80 20 10 RATON........................... 50 32 57 31 / 80 80 20 10 SPRINGER........................ 53 34 57 33 / 80 80 20 10 LAS VEGAS....................... 51 29 50 31 / 80 90 20 20 CLAYTON......................... 50 37 60 40 / 70 50 20 5 ROY............................. 53 35 55 37 / 60 80 20 10 CONCHAS......................... 60 40 61 40 / 60 60 10 5 SANTA ROSA...................... 60 38 58 40 / 60 70 10 10 TUCUMCARI....................... 60 39 63 40 / 50 60 10 5 CLOVIS.......................... 63 39 59 42 / 40 60 10 5 PORTALES........................ 65 39 60 41 / 30 50 10 5 FORT SUMNER..................... 63 42 60 42 / 50 70 10 5 ROSWELL......................... 69 46 62 44 / 30 40 20 10 PICACHO......................... 65 41 55 40 / 60 60 30 20 ELK............................. 62 38 53 40 / 30 50 40 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING FROM 3 PM THIS AFTERNOON TO NOON MDT FRIDAY FOR THE FOLLOWING ZONES...NMZ510-512>515. WINTER WEATHER ADVISORY FROM 3 PM THIS AFTERNOON TO NOON MDT FRIDAY FOR THE FOLLOWING ZONES...NMZ511. && 34
Hazardous weather outlook, Mar 18, 5:28 AM MDT, 22 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 528 AM MDT WED MAR 18 2015 NMZ501>540-191130- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 528 AM MDT WED MAR 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY POTENTIAL FOR ACCUMULATING SNOW EXISTS THURSDAY THROUGH EARLY FRIDAY MORNING OVER THE HIGHER PEAKS AND PASSES OF THE SAN JUAN AND SANGRE DE CRISTO MOUNTAINS...WHERE SIGNIFICANT ACCUMULATIONS ARE POSSIBLE. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 7:47 PM MDT | Winter Storm Watch | ABQ | 9 hr | |
| Mar 19, 4:27 AM MDT | Winter Weather Advisory | ABQ | 23 hr | |
| Mar 19, 5:29 PM MDT | Special Weather Statement | ABQ | De Baca | 31 min |
| Mar 19, 5:49 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca | 26 min |
Nearby
Winter Storm Warnings in New Mexico, 2015Every winter storm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.